# SDR DALA1252433735

- Difficulty date: September 30, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 33,135 hours, 17,760 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 328, RBL 10 TO RBL 58 HAS CORROSION.  REPAIRED IAW SRM 53-10-51, REPAIR 7.
